Linear Differential Equations and Functional Analysis. IX. Almost Periodic Equations.
Mathematische Annalen, Tome 150 (1963), pp. 111-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1963__150_161045,
author = {J.J. Sch\"affer},
title = {Linear {Differential} {Equations} and {Functional} {Analysis.} {IX.} {Almost} {Periodic} {Equations.}},
journal = {Mathematische Annalen},
pages = {111--118},
year = {1963},
volume = {150},
zbl = {0113.07001},
url = {http://geodesic.mathdoc.fr/item/MAN_1963__150_161045/}
}
J.J. Schäffer. Linear Differential Equations and Functional Analysis. IX. Almost Periodic Equations.. Mathematische Annalen, Tome 150 (1963), pp. 111-118. http://geodesic.mathdoc.fr/item/MAN_1963__150_161045/